# SDR HYIA20120904005

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 32,296 hours
- Engine: Cont TSIO520*
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Failed
- Location: Torque Link
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHILE TAXIING,  A DISCREPANCY WAS NOTED ON THE LT MAIN.  ON INSPECTION, IT WAS DISCOVERED THAT THE LT MLG TORGUE LINK CENTER BOLT HAD COME APART.  THE TORQUE LINK WAS REASSEMBLED WITH NEW HARDWARE.
